# SDR SWAA2019071834980

- Difficulty date: June 26, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD LEFT PANEL LOWER SUPPORT CORRODED AT BS. 500D, LBL 23.  R&R PANEL IAW SRM AND DWG.
